MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC MICA BURR 2 X 20MM STERILE MICA; BIT, DRILL

WRIGHT MEDICAL TECHNOLOGY INC MICA BURR 2 X 20MM STERILE MICA; BIT, DRILL
Model Number 57SR0220
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the wrong size burr was in the package.The customer does not know what size was in the package as they immediately disposed of this.
 
Additional Manufacturer Narrative
Device will not be returned since the device has been discarded.If additional information becomes available, it will be provided on a supplemental report.
 
Additional Manufacturer Narrative
Please note corrections to the fda registration number.The mdr was submitted with 0001043534 and should have been reported under 3010667733 registration number: the reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of available stock found no other units from this lot to inspect.A complaint history review found no other similar reports for this catalog/lot combo.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
MICA BURR 2 X 20MM STERILE MICA
Common Device Name
BIT, DRILL
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15260205
Report Number0001043534-2022-00001
Device Sequence Number5787077
Product Code HTW
UDI-Device Identifier00889797067690
UDI-Public00889797067690
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number57SR0220
Device Catalogue Number57SR0220
Device Lot Number1676468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown